any success building lining after it starts shrinking??


#1

I was supposed to have my FET this Friday (11/12) but my lining was only a 7mm on 11/05, though it was trilaminar. They increased my estrogen and I went back in for an u/s this morning (11/10), and now my lining is a 6.7mm and is no longer trilaminar. :grr:

Is it possible that my lining could still increase with more meds and that I could have a successful transfer? I am wondering if anyone has had any experience like this that has turned out to be positive? i.e., have you gone through a similar situation, had more meds added, had your lining plump up and had a successful transfer? If so, what meds did they add?

I don’t know if the doc is going to just suggest cancelling me or if there is a possibility that this could still work out? :pray: I really don’t want to have to start over and wait until January for my FET!

any/all responses with similar experience are welcomed and appreciated!